Volume 307 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
Author Index – O
O'Brien, George
Zero-inducing functions on finite abelian groups
O'Brien, Graeme
Random M\"obius Groups I; Random subgroups of PSL(2,R)
O'Brien, Richard
On embedding a compact convex set into a locally convex topological vector space
O'Brien, Thomas
Each compact orientable surface of positive genus admits an expansive homeomorphism
O'Connell, John
O'Connor, Thomas
Unimodality of the Lévy spectral function
O'Donnol, Danielle
O'Farrell, Anthony
Sobolev approximation by a sum of subalgebras on the circle
O'Keefe, Edward
Primal clusters of two-element algebras
O'Keefe, Kathleen
O'Malley, M. J.
O'Malley, Richard
Approximately differentiable functions: the $r$ topology
O'Meara, K. C.
Intrinsic extensions of prime rings
O'Meara, K. C.
$K_1$ of separative exchange rings and C*-algebras with real rank zero
O'Neill, Barrett
An algebraic criterion for immersion
Induced homology homomorphisms for set-valued maps
O'Neill, Duane
O'Neill, Edward
O'Neill, John
Direct summands of direct products of slender modules
Rings whose additive subgroups are subrings
O'Neill, Michael
A problem of McMillan on conformal mappings
O'Regan, Donal
Some dynamic Wirtinger-Type inequalities and their applications
O'Reilly, Daniel
Cobordism classes of fiber bundles
O'Reilly, Sean B.
Completely adequate neighborhood systems and metrization
O'Ryan, Manuel
Cohomological kernels of purely inseparable field extensions
O'Shea, James
Group and round quadratic forms
O'Sullivan, Cormac
Revisiting the saddle-point method of Perron
O'uchi, Moto
A differentiable structure for a bundle of $C^*$-algebras associated with a dynamical system
Oates, D. K.
A non-compact Krein-Milman theorem
Oberai, Kirti
Sum and product of commuting spectral operators
Oberhettinger, F.
Note on the Lerch zeta function
Oberlin, Daniel
Mixed norm estimates for some averaging operators in R2
Translation-invariant operators of weak type
Oberst, Ulrich
Relative satellites and derived functors of functors with additive domain
Obi, Gabriel
An algebraic closed graph theorem
An algebraic extension of the Lax-Milgram theorem
Ocampo, Lino
The geometry of sum-preserving permutations
Occhetta, Gianluca
Small contractions of smooth varieties
Ochoa, Pablo
Fully non-linear parabolic dead core problems
Ochoa Arango, Jesús
Ocken, Stanley
Perturbing embeddings in codimension two
Oddson, J. K.
On the rate of decay of solutions of parabolic differential equations
Odell, Edward
A fixed point theorem in $c_{0}$
Oden, Kevin
Weighted graph Laplacians and isoperimetric inequalities
Odenthal, Charles
Nielsen numbers for roots of maps of aspherical manifolds
Odetti, Francesco
Affine curves over an algebraically nonclosed field
Odlyzko, Andrew
The asymptotic behavior of a family of sequences
Oehmke, Robert
Idempotent semigroups with distributive right congruence lattices
Right congruences and semisimplicity for Rees matrix semigroups
The collineation groups of division ring planes. II. Jordan division rings
Oeljeklaus, Eberhard
On diophantine monoids and their class groups
Oertel, Ulrich
Affine lamination spaces for surfaces
Affine laminations and their stretch factors
Closed incompressible surfaces in complements of star links
On the existence of infinitely many essential surfaces of bounded genus
Offen, Omer
Correction to the article Relative spherical functions on ℘-adic symmetric spaces (three cases)
Relative spherical functions on $\wp$-adic symmetric spaces (three cases)
Ogata, Yoshiko
Normal states of type III factors
Oh, Byung-Geun
An explicit example of Riemann surfaces with large bounds on corona solutions
Oh, Hae
Compact connected Lie groups acting on simply connected $4$-manifolds
Oharu, Shinnosuke
Semi-groups of local Lipschitzians in a Banach space
Ohbuchi, Akira
On the projective normality of some varieties of degree $5$
Ohno, Masahiro
On degenerate secant varieties whose Gauss maps have the largest images
Ohring, Peter
Solvability of invariant differential operators on metabelian groups
Ohshika, Ken'ichi
Minimal measured laminations in geometric $3$-manifolds
Ohta, Shin-ichi
Weighted Ricci curvature estimates for Hilbert and Funk geometries
Ohta, Takuya
Enhanced adjoint action and their orbits for the general linear group
Ohya, Masanori
Sufficiency and relative entropy in $\ast $-algebras with applications in quantum systems
Sufficiency, KMS condition and relative entropy in von Neumann algebras
Ohyama, Yoshiyuki
Vassiliev invariants of knots in a spatial graph
Oikawa, Kotaro
On a criterion for the weakness of an ideal boundary component
On the stability of boundary components
Ojea, Ignacio
Extension theorems for external cusps with minimal regularity
Ojeda Martínez de Castilla, Ignacio
An indispensable classification of monomial curves in $\mathbb{A}^4(\nmathbb{k})$
Uniquely presented finitely generated commutative monoids
Okazawa, Noboru
Generators of positive $C_0$-semigroups
Okikiolu, G. O.
$n$th order integral operators associated with Hilbert transforms
Okoh, Frank
Subsystems of the polynomial system
Okon, J. S.
Prime divisors, analytic spread and filtrations
Oksendal, Bernt
A stochastic Fatou theorem for quasiregular functions
Brownian motion and sets of harmonic measure zero
Peak interpolation sets for some algebras of analytic functions
Okumura, Masafumi
Submanifolds with $L$-flat normal connection of the complex projective space
Okuyama, Akihiro
On a generalization of $\Sigma $-spaces
Okuyama, Takashi
On purifiable subgroups and the intersection problem
Okuyama, Yûsuke
Effective divisors on the projective line having small diagonals and small heights and their application to adelic dynamics
Ólafsson, Gestur
Causal compactification and Hardy Spaces\\ for spaces of Hermitian type
KMS conditions, standard real subspaces and reflection positivity on the circle group
Olberding, Bruce
Denoetherianizing Cohen-Macaulay rings
On the geometry of Prüfer intersections of valuation rings
Oler, Norman
Spaces of discrete subsets of a locally compact group
Olesen, Dorte
Derivations of $AW^{\ast}$-algebras are inner
Derivations of $C^{\ast}$-algebras have semi-continuous generators
Oliker, Vladimir
On compact submanifolds with nondegenerate parallel normal vector fields
Olin, Eugene
Curvatures of spheres in Hilbert geometry
Olin, Philip
Free products and elementary equivalence
Indefinability in the arithmetic isolic integers
Olin, Robert
Functional relationships between a subnormal operator and its minimal normal extension
Irreducible operators whose spectra are spectral sets
Olivares Contador, Franco
The Faber-Krahn inequality for the first eigenvalue of the fractional Dirichlet $p$-Laplacian for triangles and quadrilaterals
Olkin, Ingram
Game theoretic proof that Chebyshev inequalities are sharp
Norms and inequalities for condition numbers
Olmladič, M.
Jordan analogs of the Burnside and Jacobson density theorems
Olsen, Catherine
Norms of compact perturbations of operators
Olsen, G. H.
Intersections of $M$-ideals and $G$-spaces
Olsen, Lars
Self-affine multifractal\\ Sierpinski sponges in $\mathbb{R}^d$
Olson, Arthur E.
A comparison of $c$-density and $k$-density
Olson, Eric
Bouligand dimension and almost Lipschitz embeddings
Olson, Frank
Some determinants involving Bernoulli and Euler numbers of higher order
Olson, Milton
A characterization of conditional probability
Oltikar, B. C.
Olubummo, Adegoke
Operators of finite rank in a reflexive Banach space
Omladič, Matjaž
Ascent and descent for finite sequences\\ of commuting endomorphisms
Onaran, Sinem
On sections of genus two Lefschetz fibrations
Ong, Boon-Hua
Invariant subspace lattices for a class of operators
Oniciuc, Cezar
Biharmonic surfaces of constant mean curvature
Explicit formulas for biharmonic submanifolds in Sasakian space forms
Onneweer, Cornelius
On uniform convergence for Walsh-Fourier series
Onose, Hiroshi
Nonoscillation theorems for differential equations with deviating argument
On the nonoscillation of perturbed functional-differential equations
Oscillatory properties of solutions of even order differential equations
Onuchic, Nelson
Applications of the topological method of Ważewski to certain problems of asymptotic behavior in ordinary differential equations
Asymptotic relations between perturbed linear systems of ordinary differential equations
On the asymptotic integration of ordinary differential equations
Opolka, Hans
Projective representations of finite groups in cyclotomic fields
Oprocha, Piotr
On recurrence over subsets and weak mixing
Orden, Alexander
The generalized simplex method for minimizing a linear form under linear inequality restraints
Orellana, Rosa
The Hecke algebras of type B and D and subfactors
Orey, Steven
Orhan, Cihan
Lacunary statistical convergence
Orland, George
On non-convex polyhedral surfaces in $E^3$
Ormes, Nicholas S.
Real coboundaries for minimal Cantor systems
Ormsby, Kyle
The homotopy groups of the $\eta$-periodic motivic sphere spectrum
Ornea, Liviu
Remarks on the product of harmonic forms
Orr, John
Some representations of TAF algebras
Ørsted, Bent
A Plancherel Formula for L^2(G/H) for almost symmetric subgroups
Reproducing kernels and composition series for spaces of vector-valued holomorphic functions
The compact picture of symmetry breaking operators for rank one orthogonal and unitary groups
Ortega-Cerdà, Joaquim
On the zero sets of bounded holomorphic functions in the bidisc
Ortel, Marvin
The support of an extremal dilatation
Ortiz, Augusto H.
Structure of semiprime $(p,\,q)$ radicals
Ortiz, Cristián
Multiplicative Dirac structures
Ortmeyer, William
Surgery on a class of pretzel knots
Osada, Akio
On the distribution of $a$-points of a strongly annular function
On unicity of capacity functions
Osborn, Howard
The problem of continuous programs
Osborn, James
A generalization of power-associativity
An investigation of real division algebras using derivations
Lie algebras with descending chain condition
Loops with the weak inverse property
Prime nonassociative algebras
Osborne, Elmer
On matrices having the same characteristic equation
Osborne, M. Scott
The Selberg trace formula. II. Partition, reduction, truncation
The Selberg trace formula. VII. Application of the truncation process to the continuous spectrum
Osborne, Richard
Pointlike subsets of a manifold
Simplifying spines of $3$-manifolds
The simplest closed $3$-manifolds. With an appendix by Osborne and J. Yellen
Osburn, Robert
$q$-hypergeometric double sums as mock theta functions
Osgood, Brad
Schwarzian norms and two-point distortion
Osgood, Charles
On the sum $\sum \langle n\alpha \rangle^{-t}$ and numerical integration
Osher, Stanley
On certain Toeplitz operators in two variables
Osofsky, Barbara
A counter-example to a lemma of Skornjakov
Noncommutative rings whose cyclic modules have cyclic injective hulls
Rings all of whose finitely generated modules are injective
Osserman, Robert
On the inequality $\Delta u\geq f(u)$
Osterburg, James
Completely outer Galois theory of perfect rings
Ostrand, Phillip
A graph and its complement with specified properties. VI. Chromatic and achromatic numbers
Ostrom, Theodore
Collineation groups of semi-translation planes
Ostrow, E.
Some function classes related to the class of convex functions
Ota, Schoichi
Derivations of operator algebras into spaces of unbounded operators
Oterkus, Erkan
Capitulation des $2$-classes d'id\'eaux de certains corps biquadratiques dont le corps de genres diff\`ere du $2$-corps de classes de Hilbert
Weyl transforms associated with a singular second-order differential operator
Ott, C.
A note on a paper of E. Boasso and A. Larotonda: ``A spectral theory for solvable Lie algebras of operators''
Ottaviani, Giorgio
On moduli of instanton bundles on $\mathbb{P}^{2n+1}$
Otte, Peter
Upper bounds for the spectral radius\\of the $n\times n$ Hilbert matrix
Otway, Thomas
The coupled Yang-Mills-Dirac equations for differential forms
Ou, Ke
Some remarks about closed convex curves
Ou, Qianzhong
A constant rank theorem for level sets of immersed hypersurfaces in n+1 with prescribed mean curvature
Singularities and Liouville theorems for some special conformal Hessian equations
Ou, Ye-Lin
Biharmonic hypersurfaces in Riemannian manifolds
On $f$-biharmonic maps and $f$-biharmonic submanifolds
Some classifications of biharmonic hypersurfaces with constant scalar curvature
Oubiña, J. A.
Almost $s$-tangent manifolds of higher order
Ouellette, Keith
Truncation of Eisenstein series
Oum, Ki-Choul
Bounds for the number of deficient values of entire functions whose zeros have angular densities
Outcalt, David
Commutativity theorems for nonassociative rings with a finite division ring homomorphic image
Power-associative algebras in which every subalgebra is an ideal
Outlaw, Curtis
Mean value iteration of nonexpansive mappings in a Banach space
Ouyang, Caiheng
M\"{o}bius invariant $Q_p$ spaces associated with the Green's function on the unit ball of $\mathbf{C}^n$
Overholser, Eric
Equivalence of intrinsic measures on Teichmüller space
Oversteegen, Lex
Fans and embeddings in the plane
Fixed point set of products and cones
The orientability of matchbox manifolds
Øvrelid, Nils
Generators of the maximal ideals of $A(\bar D)$
Ow, Wellington
An extremal length criterion for the parabolicity of Riemannian spaces
Criteria for zero capacity of ideal boundary components of Riemannian spaces
Wiener's compactification and $\Phi$-bounded harmonic functions in the classification of harmonic spaces
Owen, Guillermo
The four-person constant-sum games; Discriminatory solutions on the main diagonal
Owens, R.
A maximal function characterization of a class of Hardy spaces
Oxtoby, John C.
Homeomorphic measures in the Hilbert cube
Øyma, Knut
An interpolation theorem for $H^\infty_E$
Ozan, Yildiray
Relative topology of real algebraic varieties in their complexifications
Ozawa, Makoto
Knot homotopy in subspaces of the 3-sphere
Ozawa, Narutaka
A characterization of\\ completely 1-complemented\\ subspaces of noncommutative $L_1$-spaces
Real positivity and approximate identities in Banach algebras
Özbağcı, Burak
Milnor open books of links of some rational surface singularities
Signatures of Lefschetz fibrations